MathSciNet Relay Station
MathSciNet bibliographic data
MR1992017 (2004f:11053) 11F80 (11F33 14G22)
Kisin, Mark Overconvergent modular forms and the Fontaine-Mazur conjecture. Invent. Math. 153 (2003), no. 2, 373–454.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement